

Mission Foods VIR SpeedTour featuring the F4 U.S. & FR Americas Andy Scriven Memorial

Virginia International Raceway, Alton VA | Full Course Configuration: 3.27 mi October 6-9, 2022 FINAL Race Schedule V6 | 10/01/22

Wednesday, October 5

SVRA, IGT, & F4/FR Staging
TA2 [®] & GT Classes (testing with SVRA) Staging
Series/Tire/Partner Load-In
TA2 [®] Load-In
SVRA, IGT, <u>GT Classes</u> Load-In
F4/FR (Optional) & Skid Pad Load-In

Thursday, October 6

7:00am-5:00pm	Sunoco Service Available	
7:30am	F4/FR Load-In	
7:30am SVRA Te	st Day Drivers Mtg	Pit Road Classroom
8:00am-11:00am	SVRA & <u>TA</u> Load-In	
8:00am-5:00pm	Speedcom Service Available	
8:00am	IGT	Testing
8:20am	Group A- 1, 2, 3, 4, 5b, 6, 8,	12b Testing
8:40am	Group B- 5a, 7, 9, 10, 11, 12	a Testing
9:00am	IGT	Testing
9:20am	Group A- 1, 2, 3, 4, 5b, 6, 8,	12b Testing
9:40am	Group B- 5a, 7, 9, 10, 11, 12	a Testing
10:00am	IGT	Testing
10:30am	Group A- 1, 2, 3, 4, 5b, 6, 8,	12b Testing
11:00am	Group B- 5a, 7, 9, 10, 11, 12	a Testing
11:30am	F4/FR Test Day Drivers Mtg	Pit Road Classroom
11:30-12:30pm	LUNCH BREAK	
12:30pm	FR Americas	Testing
1:15 pm	F4 U.S.	Testing
2:00pm	IGT	Testing
2:30pm	Group A- 1, 2, 3, 4, 5b, 6, 8,	12b Testing
3:00pm	Group B- 5a, 7, 9, 10, 11, 12	a Testing
<u>3:00-4:00pm</u>	TA Class Engine & Carb Insp	ection_
3:30pm	FR Americas	Testing
<u>4:00pm</u>	TA Driver Orientation Mtg	TA Trailer
4:15pm	F4 U.S.	Testing
<u>5:00pm</u>	TA2®	Option Test 40min
5:40pm	End of Day	
5:55pm	Approximate Start of Track	
	any kind, enter track via pit	out

Friday, October 7		
7:00am-5:00pm	Sunoco Service Available	
7:30am SVRA M	ANDATORY Drivers' Mtg	Pit Road Classroom
8:00am-5:00pm	Speedcom Service Available	
8:00am	Groups 1, 3, 4, 5b	Practice
8:25am	Groups 5a, 7, 10, 11	Practice
8:50am	FR Americas	Practice
9:00am	F4/FR Tire Pickup Deadline	Hankook Trailer
9:00am	IGT Drivers' Meeting	Series HQ
<u>9:15am</u>	TA2® Optic	onal Test 2 30min
9:45am	Groups 6, 8, 12	Practice
10:10am	Groups 2, 9	Practice
10:35am	IGT	Qualifying 1
11:00am	F4/FR Tire Scanning Deadline	2
11:05am	TA/XGT/SGT/GT Op	tional Test 1 30min
11:35am	F4 U.S.	Practice
12:00pm—1:00pm	LUNCH BREAK	
12:00pm	Enduro Meeting	Tech/Podium
12:45pm	FR Driver & Crew Meeting	Pit Road Classroom
<u>1:00pm</u>	TA2®	Practice 30min
1:15pm	F4 Driver & Crew Meeting	Pit Road Classroom
1:30pm	Groups 1, 3, 4, 5b	Qualifying 1
2:00pm	Groups 5a, 7, 10, 11	Qualifying 1
2:30pm	FR Americas	Qualifying
3:00pm	Groups 6, 8, 12	Qualifying 1
<u>3:30pm</u>	TA/XGT/SGT/GT Op	tional Test 2 30min
4:00-5:00pm	TA2 [®] Tire Marking/Scanning	
4:00pm	Groups 2, 9	Qualifying 1
4:30pm	IGT	Qualifying 2
5:00pm	F4 U.S.	Qualifying
5:30pm	TA2 [®] Group 1	Qualifying 15 mins
5:45pm	TA2 [®] Group 2	Qualifying 15 mins
6:00 pm	End of on-track activities	
6:15pm	Approximate Start of Track V	Valk- no wheels of
	any kind, enter track via pit o	out

SVRA

• There will be separate podiums for races containing combined groups.

• Run Groups are Subject to Change based on Entries.

F4/FR

• Pre-Grid opens approximately 20 minutes before session time listed. Pay attention to Official Radio & WhatsApp updates for confirmation.

• Tech and scales open except during Lunch and Parc Fermè

• Pre-Tech and Tire Scanning will be done at each team's paddock during these hours only. Follow ups and tires not scanned during Pre-Tech will be done at the Championship Trailer.

	Registration H	lours: Red Buildi	ng in Raceplex	Tech Hours			Tire Service Hours		
	F4/FR	SVRA/IGT	Trans Am	F4/FR Trailer	SVRA Tech Bldg	<u>Trans Am</u> <u>Trailer</u>	Hankook	Pirelli	Sasco
Wednesday	3:00pm- 6:00 pm	3:00pm- 6:00pm	3:00pm- 6:00 pm						
Thursday	7:00am- 2:00pm	7:00am- 5:00pm	7:00am- 3:00pm	Pre-tech 5:00-7:00pm	7:30am- 5:00pm	TA2 [®] Pre-tech 12:45-4:45pm	10:00am- 6:00pm	8:00am- 5:00pm	7:30am- 5:00pm
Friday	7:30am- 1:00pm	7:00am- 5:00pm	7:30am- 1:00pm	8:00am-2:00pm 4:00pm-5:00pm	7:00am- 5:00pm	TA/GT Pre-tech 9:45-10:45am 1:30-3:00pm	8:00am- 6:00pm	8:00am- 6:00pm	7:30am- 5:00pm



Mission Foods VIR SpeedTour featuring the F4 U.S. & FR Americas Andy Scriven Memorial

Virginia International Raceway, Alton VA | Full Course Configuration: 3.27 mi October 6-9, 2022 FINAL Race Schedule V6 | 10/01/22

Please note that the Optima Search for the Ultimate Street Car will be running independently on the Patriot Course Saturday and Sunday. This should not interfere with Full Course track activity, but please be aware when you are in that area of additional paddock movement.

Saturday, October 8

	<u> </u>	
7:00am-5:00pm	Sunoco Service Available	
8:00am-5:00pm	Speedcom Service Available	
8:00am	Chapel Service	TA Trailer
8:00am	Groups 1, 3, 4, 5b	
8:20am	Groups 5a, 7, 10, 11	Qualifying 2
<u>8:30am</u>	TA All Class Driver & Crew M	t <u>g at TA Trailer</u>
8:40am	F4 U.S.	Race 1 (25mins)
<u>9:20am</u>	TA/XGT/SGT/GT	Practice 30min
9:50am	Groups 2, 9	Qualifying 2
10:00am	Hagerty Cars & Caffeine Car	Show
10:15-10:45am	Trans Am Backstage Tour	TA Paddock
10:10am	Groups 6, 8, 12	Qualifying 2
10:30am	FR Americas	Race 1 (30mins)
11:15am	IGT	Feature Race 1
<u>11:40am</u>	TA2® F	<u>eature Race 70min</u>
12:00pm	F4/FR Team Principal Mtg	Pit Road Classroom
12:50pm—1:50pm	LUNCH BREAK & CAR SHO	W LAPS
1:15pm	SVRA Gold Cup Ceremony	Victory Circle
1:20pm	F4 U.S. Fan Walk & Pre-Race	Ceremonies
1:50pm	F4 U.S.	Race 2 (25mins)
2:00-3:00pm	TA & GT Class Tire Marking/S	canning
2:30pm	Groups 1, 3, 4, 5b	Feature Race 1
2:55pm	Groups 5a, 7, 10, 11	Feature Race 1
3:20pm	Groups 2, 9	Feature Race 1
3:45pm	Groups 6, 8, 12	Feature Race 1
4:10pm	FR Americas	Race 2 (30mins)
4:55pm	IGT	Feature Race 2
5:20pm	TA/XGT/SGT/GT	Qualifying 40min
6:00pm	End of on-track activities	

Sunday, October 9

Sunday, October 5						
7:00-11:00am	Sunoco Service Available					
8:00am-1:00pm	Speedcom Service Available					
8:00am	IGT	Enduro				
9:00am	Groups 1, 3, 4, 5b	Feature F	Race 2			
9:30am	F4 U.S.	Race 3 (2	Omins)			
10:10am	Group 5a, 7, 9, 11	Feature F	Race 2			
10:40am	Groups 2,9	Groups 2,9 Feature Race 2				
11:10am	FR Americas	Race 3 (3	5mins)			
12:00pm	Groups 6, 8, 12 Feature Race 2					
12:30pm-1:30pm	LUNCH with QUIET HOUF	ł				
<u>1:00pm</u>	TA/GT Classes Fan Walk & Pre-Race Ceremonies					
1:30pm	TA/XGT/SGT/GT Fe	ature Race	e 70min			
2:35pm	2:35pm ALL ENDURO CARS ON GRID					
2:50pm—4:05pm	SVRA All Groups Enduro	75 min.	1 pit stop			
4:10pm	End of on track activities					
7:00pm	n All trailers must be off property or staged in the					
	South Paddock					

SVRA

- There will be separate podiums for races containing combined groups.
- Run Groups are Subject to Change based on Entries.

F4/FR

- Pre-Grid opens approximately 20 minutes before session time listed. Pay attention to Official Radio & WhatsApp updates for confirmation.
- Tech and scales open except during Lunch and Parc Fermè
- Pre-Tech and Tire Scanning will be done at each team's paddock during these hours only. Follow ups and tires not scanned during Pre-Tech will be done at the Championship Trailer.

	Registration Hours: Red Building in Raceplex			Tech Hours	Tech Hours		Tire Service Hours		
	F4/FR	SVRA/IGT	Trans Am	F4/FR	SVRA/IGT	Trans Am	Hankook	Pirelli	Sasco
Saturday	7:30am- 11:00am	7:30am- 3:00pm	7:30am- 10:30am	8:00am- 5:00pm	8:00- 11:00am	Open Tech 9:00-11:00am 2:00pm-5:00pm	8:00am- 6:00pm	8:30am- 6:00pm	7:30am- 5:00pm
Sunday	8:00am-	8:00am-	8:00am-	8:00am-		Open Tech	8:00am-	8:00am-	7:30am-
	10:00am	12:00pm	10:00am	11:00am		9:00am-12:00pm	11:00am	1:00pm	12:00pm